Couldn't find what you looking for?

TRY OUR SEARCH!

Hello everyone. I’ve gained a lot of weight lately. I probably have over 40 extra pounds now. I used to have only 15-20. And my close friend went through a labor about 7-8 months ago and she is still carrying her baby weight. So we decided to find a diet program or some product that will help us lose weight. Yesterday she called me and asked me about Omnitrition diet. Have you heard of it? And is there anyone here who have tried it? People say it is really good. Can you tell me are there any hazardous side effects of it? 

Loading...

Hi SabrinaD. Yes, I have heard of Omnitrition diet, but I’ve never tried it. I have a friend who did though. I don’t recall him mentioning any side effects while he was following it, but I remember that before he started he was warned about numerous side effects that can occur.

The main, or so to say the most common side effect is constipation.  Since people who follow this diet eat much less than they’re used to, their bowel movements could be 3 or 4 days apart. But that’s not a big deal since you can take some sugar free laxative and solve the problem.

Reply

Loading...

I was about to start following this diet last year, but then I got sick and lost my extra weigh so there was no need to follow it after I got well. 

The side effects of it aren’t supposed to be dangerous. As Julietteee said, constipation can be solved with laxatives. 

Some people experience headaches during the first week. I guess the body needs some time to adapt to it. Make sure you take a lot of fluids, perhaps those headaches are caused by dehydration. 

And if they don’t go away after a few days (10 days top), you should visit a doctor.

Reply

Loading...

Headaches are probably the most common side effect. You can take some regular pill to release the pain, but even if you don’t, I think that the pain is not at all that strong. 

You can also experience dizziness, leg cramps, rash, hair thinning, constipation etc. 

I wouldn’t normally mention this since it s very rare, but you asked are there any hazardous side effects, so here it is- Since this is a low calorie diet, you could have some heart issues as a side effect. 

Gallstones can also form, but they are typically very small. 

Again, this is not at all common. 

Reply

Loading...